# SDR AALA201809219016

- Difficulty date: September 18, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug MD 83
- Aircraft serial: 53616
- Aircraft time: 52,950 hours, 27,021 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Condition: Migrated
- Location: Jettison Pulley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING MIC 32218889, MAINTENANCE DISCOVERED THE TAILCONE JETTISON CABLE HAD JUMPED OUT OF THE PULLEY TRACK AND THAT SAME PULLEY HAS A PIN OR PAWL THAT HAS RETRACTED OUT OF THE PULLEY MECHANISM. AND THE CABLE WAS FRAYED.  INSPECTED CABLE AND FOUND TO BE OK FOR SERVICE.  REINSTALLED CABLE OVER PULLEY AND REINSTALLED FULLEY PIN IAW AMM 53-53-00.
